# SDR 05FDEA03506

- Difficulty date: October 26, 2005
- Submitted: October 27, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 330
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND SIX INCH DENT IN SKIN AT BS 330 STR 20R.  REMOVED DAMAGE ON SKIN BS 330 BETWEEN STR 20R & 21R FABRICATED REPAIR DOUBLER   AND FILLER. ALODINE, PRIME INSTALLED AND PAINTED AT BS 330 BETWEEN STR 20R & 21 R   IAW SRM 53-30-3 FIG 1.
